Please use this identifier to cite or link to this item:
Type: Journal article
Title: Strong Schochastic Bounds for the Stationary Distribution of a Class of Multicomponent Performability Models
Author: Taylor, Peter G.
Van Dijk, N. N.
Citation: Operations Research. 46(5):665-674
Issue Date: 1998
ISSN: 0030-364X
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.